Existence of measures invariant with respect to a semigroup of continuous open mappings of a locally compact topological space
Matematičeskie zametki, Tome 57 (1995) no. 3, pp. 415-421
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_57_3_a9,
author = {V. V. Mukhin},
title = {Existence of measures invariant with respect to a~semigroup of continuous open mappings of a~locally compact topological space},
journal = {Matemati\v{c}eskie zametki},
pages = {415--421},
year = {1995},
volume = {57},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_57_3_a9/}
}
TY - JOUR AU - V. V. Mukhin TI - Existence of measures invariant with respect to a semigroup of continuous open mappings of a locally compact topological space JO - Matematičeskie zametki PY - 1995 SP - 415 EP - 421 VL - 57 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1995_57_3_a9/ LA - ru ID - MZM_1995_57_3_a9 ER -
V. V. Mukhin. Existence of measures invariant with respect to a semigroup of continuous open mappings of a locally compact topological space. Matematičeskie zametki, Tome 57 (1995) no. 3, pp. 415-421. http://geodesic.mathdoc.fr/item/MZM_1995_57_3_a9/
[1] Khalmosh P., Teoriya mery, IL, M., 1953
[2] Burbaki N., Integrirovanie. Vektornoe integrirovanie. Mera Khaara. Svertka i predstavleniya, Nauka, M., 1970
[3] Mukhin V. V., “Invariantnye mery v polugruppakh s otkrytymi sdvigami”, Dokl. AN BSSR, XXXII:4 (1983), 301–303 | MR
[4] Mukhin V. V., “Invariantnye mery i vlozhenie lokalno kompaktnykh polugrupp v topologicheskie gruppy”, DAN SSSR, 278:5 (1984), 1063–1066 | MR | Zbl